# SDR 2018FA0000223

- Difficulty date: November 1, 2017
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N53AM
- Make and model: Piper PA-31T
- Aircraft serial: 7920037
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ANS17A404889
- Condition: Missing
- Location: Lt Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MISSING.  LEFT GEAR WOULD NOT COME OFF UPLOCK UPON GEAR EXTENSION CYCLE.  SUSPECT BOLT CRACK FAILURE.  RECOMMEND BOLT REPLACEMENT PERIODICALLY.
